# SDR QXEA0300212

- Difficulty date: February 1, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,800 hours, 3,338 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YYC-DEICE CAUTION LIGHT ILLUMINATED INFLIGHT, ISOLATED SYSTEM AS PER CHECKLIST.  NR 1 & 2 DEICE PRESSURE INDICATED 18 PSI.  NR 1 INTAKE BOOT DIDN'T ILLUMINATE.  NO FAULTS INDICATED ON CDS.  PERFORMED OPERATIONAL TEST OF DEICE SYSTEM.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
